MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT
Catalog Number 54440410
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient experienced an infection.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported event cannot be confirmed, since no evidence of the infection could be provided.He consultant neurosurgeon indicated that the infection likely originated from a small wound drain site and not the implant, noting the patient's history of prior infections as a contributing risk factor.Device history and environmental controls showed no deviations, and both stryker¿s microbiology specialist and medical expert confirmed that the device did not cause the infection (see communication log).

Brand Name
MEDPOR CUSTOMIZED CRANIAL-XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22052308
Report Number0008010177-2025-00079
Device Sequence Number18369738
Product Code FWP
UDI-Device Identifier07613252457664
UDI-Public07613252457664
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number54440410
Device Lot Number2404111014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown